Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 232, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Sep 24, 2021, 7:31 AM CDT for Jackson County, Woodruff County, Arkansas. It took effect at Sep 24, 2021, 9:44 AM CDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2021, 7:31 AM CDT (12:31 UTC)
- In effect from
- Sep 24, 2021, 9:44 AM CDT
- Expired
- Sep 25, 2021, 8:05 PM CDT
- In force
- 34 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jackson County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cache River at Patterson (PTTA4). The gauge peaked at 9.08 ft at Sep 24, 2021, 6:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07077500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
863
WGUS44 KLZK 241231
FLWLZK
Flood Warning
National Weather Service Little Rock AR
731 AM CDT Fri Sep 24 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-251245-
/O.NEW.KLZK.FL.W.0232.210924T1800Z-210926T1800Z/
/PTTA4.1.ER.210924T1800Z.210924T1800Z.210925T1200Z.NO/
731 AM CDT Fri Sep 24 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Cache River Near Patterson.
* From this afternoon to early Sunday afternoon.
* At 7:15 AM CDT Friday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage this
afternoon to a crest of 9.0 feet this afternoon. It will then fall
below flood stage tomorrow morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 9.0 Fri 7 AM 9.0 8.7 8.3 9.0 1 PM 9/24
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
624 follow-up statements
859
WGUS84 KLZK 241444
FLSLZK
Flood Statement
National Weather Service Little Rock AR
944 AM CDT Fri Sep 24 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-251445-
/O.EXT.KLZK.FL.W.0232.210924T1444Z-210927T0000Z/
/PTTA4.1.ER.210924T1315Z.210925T0000Z.210925T1800Z.NO/
944 AM CDT Fri Sep 24 2021
...The Flood Warning is now in effect until Sunday evening...
The Flood Warning continues for
the Cache River Near Patterson.
* From this morning to Sunday evening.
* At 9:15 AM CDT Friday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.1 feet
this evening. It will then fall below flood stage early Saturday
afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 9.0 Fri 9 AM 9.0 8.7 8.3 9.1 7 PM 9/24
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
62870
WGUS84 KLZK 250021
FLSLZK
Flood Statement
National Weather Service Little Rock AR
721 PM CDT Fri Sep 24 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-260030-
/O.CON.KLZK.FL.W.0232.000000T0000Z-210927T0000Z/
/PTTA4.1.ER.210924T1315Z.210925T0600Z.210925T1800Z.NO/
721 PM CDT Fri Sep 24 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cache River Near Patterson.
* Until Sunday evening.
* At 6:15 PM CDT Friday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.1 feet
just after midnight Friday night. It will then fall below flood
stage early Saturday afternoon.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Cache River
Patterson 9.0 9.1 Fri 6 PM 8.9 8.6 8.0 9.1 1 AM 9/25
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
232755
WGUS84 KLZK 251447
FLSLZK
Flood Statement
National Weather Service Little Rock AR
947 AM CDT Sat Sep 25 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC067-147-261500-
/O.EXT.KLZK.FL.W.0232.000000T0000Z-210927T0600Z/
/PTTA4.1.ER.210924T1315Z.210925T0945Z.210926T0000Z.NO/
947 AM CDT Sat Sep 25 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Cache River Near Patterson.
* Until early Monday morning.
* At 9:15 AM CDT Saturday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage this
evening and continue falling to 6.0 feet Thursday morning.
* Impact...At 9.0 feet, Low swampy timberland along the river begins
to flood. Flood gates should be closed and equipment moved out of
the low grounds along the river and tributaries.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 9.0 Sat 9 AM 8.8 8.4 7.7 Falling
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
62139
WGUS84 KLZK 260105
FLSLZK
Flood Statement
National Weather Service Little Rock AR
805 PM CDT Sat Sep 25 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Cache River Near Patterson affecting Woodruff and Jackson
Counties.
ARC067-147-260215-
/O.CAN.KLZK.FL.W.0232.000000T0000Z-210926T0105Z/
/PTTA4.1.ER.210924T1315Z.210925T0945Z.000000T0000Z.NO/
805 PM CDT Sat Sep 25 2021
...The Flood Warning for the Cache River Near Patterson has been
cancelled...
The Flood Warning is cancelled for
the Cache River Near Patterson.
* At 7:15 PM CDT Saturday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to fall to 6.2 feet by Wednesday
evening.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Cache River
Patterson 9.0 8.9 Sat 7 PM 8.7 8.1 7.2 FALLING
&&
LAT...LON 3510 9133 3522 9128 3539 9123 3538 9113
3521 9117 3508 9122
$$
70What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Sep 24, 6:05 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 24, 6:05 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 605 AM CDT Fri Sep 24 2021 .UPDATE... Updated to include the 12z aviation discussion below. && .AVIATION... Primarily VFR conditions expected through the period with sfc winds out of the S-SW, increasing to near 10 kts at times this afternoon at a few locations. Some terminals could briefly see impacts through 14z from FG development originating from nearby lakes. && .PREV DISCUSSION...(ISSUED 249 AM CDT Fri Sep 24 2021) SHORT TERM...Today Through Saturday Night Little in the way of meaningful weather is expected through the short term period. H500 trough extending south beneath its parent Low north of the US/CA border will transition from the Northern Plains today and across the Great Lakes saturday. Perhaps some clouds will spread over the area but the state is expected to remain dry. Before washing out over Arkansas a weak front is expected to move in from the northwest Saturday morning, a brief wind shift will be noted for some. Sfc ridging will shift to the southeast and mid level ridging, SW of the area, will build northeast toward the state. Temperatures will continue to slowly climb. As S-SW flow picks up a bit, a minor increase in low level moisture will be noted across the area. LONG TERM...Sunday Through Thursday Early in the long term periods, southerly winds will be prevalent as Arkansas sits between surface high pressure over the southeast conus and low pressure developing out in the northern Plains. Aloft, the pattern will become rather amplified, as blocking develops over the Mid-Mississippi Valley. This blocking...potentially a rather large Omega block...should persist through the end of the period. Arkansas will most likely end up being in the westernmost trough of the block, and for us, that will bring strengthening southwest flow aloft, increased moisture and rain chances, and slightly cooler temperatures with the increased cloud cover expected. Through the period, temperatures will range above seasonal averages...most significantly early on in the period. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...67
Hazardous weather outlook, Sep 24, 2:52 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 252 AM CDT Fri Sep 24 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-251000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 252 AM CDT Fri Sep 24 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday No hazardous weather is expected at this time. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 67
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.